On the genus of curves in a Jacobian variety
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 12 (2013) no. 3, pp. 735-754
Cet article a éte moissonné depuis la source Numdam
We prove that the geometric genus of a curve in a very generic Jacobian of dimension satisfies either or . This gives a positive answer to a conjecture of Naranjo and Pirola. For small values of the second inequality can be further improved to .
@article{ASNSP_2013_5_12_3_735_0,
author = {Marcucci, Valeria Ornella},
title = {On the genus of curves in a {Jacobian} variety},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {735--754},
year = {2013},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 12},
number = {3},
mrnumber = {3137462},
zbl = {1300.14033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_735_0/}
}
TY - JOUR AU - Marcucci, Valeria Ornella TI - On the genus of curves in a Jacobian variety JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2013 SP - 735 EP - 754 VL - 12 IS - 3 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_735_0/ LA - en ID - ASNSP_2013_5_12_3_735_0 ER -
%0 Journal Article %A Marcucci, Valeria Ornella %T On the genus of curves in a Jacobian variety %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2013 %P 735-754 %V 12 %N 3 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_735_0/ %G en %F ASNSP_2013_5_12_3_735_0
Marcucci, Valeria Ornella. On the genus of curves in a Jacobian variety. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 12 (2013) no. 3, pp. 735-754. http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_3_735_0/